MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ARM DRAPE

INTUITIVE SURGICAL, INC NONE; ARM DRAPE
Model Number 470015-07
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the sterile drape involved with this complaint and completed the device evaluation.The reported event was not reproduced during failure analysis (fa) investigation.The drape was tested with an in-house system and found no issue.The system passed recognition and engagement test and moved intuitively in all directions.There was no damage found on the sterile adapter.A review of the site's complaint history does not reveal any related complaints involving this product or this event.No image or video clip for the reported event was submitted for review.This complaint is being reported due to the following conclusion: during a da vinci assisted low anterior resection, the medium-large clip applier instrument exhibited non-intuitive movement.Troubleshooting was performed by the customer and the issue was resolved.The case was completed robotically and no known patient impact was reported.At this time, the cause of the customer¿s reported failure mode is unknown.
 
Event or Problem Description
It was reported that during a da vinci-assisted low anterior resection procedure, the medium-large clip applier instrument exhibited non-intuitive movement.The instrument jaw allegedly "moved in the wrong direction." troubleshooting was performed by removing and reinstalling the same instrument back into the arm and this resolved the issue.Following this, the instrument movement was confirmed and operated without error.The user completed the procedure with no further issue reported.The user suspects a faulty drape.No fragment fell into the patient.No known impact or patient consequence was reported.

Brand Name
NONE
Common Device Name
ARM DRAPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key14863899
Report Number2955842-2022-12597
Device Sequence Number5450651
Product Code NAY
UDI-Device Identifier10886874112196
UDI-Public(01)10886874112196(10)DM2191602
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470015-07
Device Catalogue Number470015
Device Lot NumberDM2191602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown